# SDR AT0600022

- Difficulty date: June 23, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20732
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 10 AND FORWARD EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY SUPPLY ASSY REF 717 AMM 33-51-03.
